# SDR DALA2018120316962

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 62,916 hours, 49,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING OVERHEAD EXIT LIGHTS INOP. REMOVED AND REPLACED AFT OVERWING EMERGENCY LIGHT BATTERIES PER MD88 AMM 33-53 CKS GOOD. (LP4808226)
